# SDR USAA050593

- Difficulty date: May 5, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603101
- Condition: Debonded
- Location: Nr 3 Slat
- Part time: 39,931 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND NR 3 SLAT WEDGE DISBOND 2 INCHES, UNDERSIDE SKIN AT INBOARD END.  SDA COMPLETED ACCOMPLISHED COMPOSITE REPAIR IAW SRM 57-43-02.  (M)
